MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2023/6688623

Медицинская библиотека · Case reports in psychiatry · 2023

Improvement of Tardive Dyskinesias with Olanzapine.

Echater S, Oneib B

Клинический случайСтатьяПеревод в очереди

Аннотация

Tardive dyskinesia (TD) is characterized by abnormal and involuntary movements that generally occur after prolonged exposure to neuroleptic medications. In this article, we present the case of a 29-year-old man with schizophrenia who developed TD following treatment with haloperidol. Despite various attempts with benzodiazepines, amantadine, and anticholinergics, the dyskinesias persisted. However, after 2 years of treatment with olanzapine alone, a progressive improvement occurred, leading to the complete disappearance of the dyskinesias. We also provide a brief review of reported cases of antipsychotic-induced TD that has improved with olanzapine.

Для цитирования: Echater S, Oneib B. Improvement of Tardive Dyskinesias with Olanzapine.. Case reports in psychiatry. 2023. DOI: 10.1155/2023/6688623.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.